# SDR SWAA2014012724580

- Difficulty date: January 4, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 34,009 hours, 21,918 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5910142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR JAMB LOWER AREA CORRODED.  REPAIRED JAMB IAW SRM.
